Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I am addicted to mustribution ??

Hi doc, i mustribute daily 1-3 times it has become a adiction to me and i tend to ejaculate very quickly.now dayz my body tends to shiver a bit and i get erction very often,i also come across lower back pain sumtimes,i was on medication for last few dayz bcos of viral fewer , is shivering bcos this or mistribution , is this serious ?? If it is wat step should i take to over come this??


In: Premature Ejaculation, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Over masturbation should be avoided. As this can harm physical and mental health. Over masturbation causes the excessive loss of sperm from body. Sperm is considered to be very important element of our body as per Ayurvedic Books. This is a part of stamina and immunity of our body as this is formed basically of the protein part.
So avoid all the causes that create urge to masturbate. Start with healthy diet and Herbal products. We recommend to take Asparagus capsules http://www.ayurvediccure.com/asparagus.htm and Gokshuru capsules http://www.ayurvediccure.com/tribulus-terrestris.htm.

Take one capsule two times in day for a period of three months to get desired results.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner